# SDR DALA1032905523

- Difficulty date: November 12, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND L2 DOOR UPPER SURFACE OF THE LOWER MAIN SILL INNER CHORD BETWEEN BS 704-711, AT WL 208.10 WAS FOUND CORRODED. SECTION I OF ER/A 486856-14 ISSUED FOR CORROSION REPAIR AT L2 DOOR UPPER SURFACE OF LOWER MAIN SILL INNER CHORD BETWEEN BS 704-711. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II, PERMANENT REPAIR THE SOONER OF 365 DAYS OR 3000 FLIGHT CYCLES. REMOVED AND REPLACED L-2 DOOR UPPER SURFACE OF THE LOWER MAIN SILL INNER CHORD BETWEEN BS 708-715 P/N 55-5300-3-4641 BATCH NR 0001 988114 IAW SRM 51-40-02 PG:21 FIG 4 COMPLIED WITH ERA 486856-14 REV.ORIG SECT 2 PERM REPAIR ACCOMPLISHED.
